# SDR DHL99708015

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Misdrilled
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STABILITY STRAP HAS DRILL MARKS BL 0 BS 1090 AND 1070.  INSTALLED PLUG FASTENERS PER SRM 51-30-2.  REMOVED SECTION OF STAB STRAP AT BOTTOM OF FLOORBEAM BETWEEN STA 1070 AND 1090.  INSTALLED NEW SECTION PER SRM 53-10-8.
